# SDR SWIA201232125

- Difficulty date: November 10, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 26,752 hours, 21,544 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR SMOKE IN FLIGHT DECK AFTER DEICE WITH APU BLEEDS WERE ON.  (FLT 4794)  PERFORMED OPERATIONAL TEST OF AIR CONDITIONING SYSTEM IAW AMM WITH BOTH APU AND ENGINE BLEEDS AND NO FAULTS FOUND.  SUSPECT FAULT WAS DUE TO EXCESSIVE DEICE FLUID ON FUSELAGE.
